# SDR V0XD20230508003

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 14525422003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPT. FLOOR SILL CRACKED  RH FWD AREA 8.5" AFT OF LAV TO BAGGAGE AREA WALL. CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT SILL P/N 145-25422-003 RH FWD AFT OF LAV TO BAGGAGE AREA IAW EMB 145 SRM 51-20-03, SRM 51-40-02. SEE AVMAX WO 81054 WC 1172
